Communications in Mathematical Sciences

Volume 19 (2021)

Number 8


Existence and uniqueness for a stationary hybrid quantum hydrodynamical model with general pressure functional

Federica Di Michele, Ming Mei, Bruno Rubino, and Rosella Sampalmieri

pp. 2049-2079

Optimal decay rates of the solution of the linearized $M_1$ model

Nangao Zhang and Changjiang Zhu

pp. 2119-2138

Analysis of a cross-diffusion model for rival gangs interaction in a city

Alethea B. T. Barbaro, Nancy Rodriguez, Havva Yoldas, and Nicola Zamponi

pp. 2139-2175

Emergent asymptotic patterns for the discrete and continuous Winfree models with inertia

Seung-Yeal Ha, Myeongju Kang, and Woojoo Shim

pp. 2217-2248

Nonlocal approaches for multilane traffic models

Jan Friedrich, Simone Göttlich, and Elena Rossi

pp. 2291-2317